# SDR CALA9600950

- Difficulty date: June 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14534
- Make and model: Doug DC-9-32
- Aircraft serial: 47110
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 37
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3.5 CRACK IN FORWARD ACCESSORY COMPARTMENT INTERCOSTAL AT STA 37.  A NEW INTERCOSTAL WAS FABRICATED AND INSTALLED IAW SRM 53-10-1.
